# SDR DALA2022042202843

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 136,023 hours, 19,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 LT/RT EMERGENCY LIGHTS ON SEATS 21-31 INOP, CORRECTIVE ACTION: REPLACED BATTERY PACK IAW B767-300 AMM 33-51. OPS TEST GOOD. (8588772)
